# SDR DALA2023083007068

- Difficulty date: August 7, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50043
- Aircraft time: 9,622 hours, 4,447 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUE TO REPORT OF VERY STRONG SMELLY SOCKS SMELL COMING FROM AC. C/W NO GO ODI PREVENTION. PERFORMED WORKCARDS 0550-6001, 0550- 2001, AND 0550-2003. FOUND RT ENGINE TO BE SOURCE OF OIL SMELL. NO. 2 ENGINE REQUIRES REPLACEMENT PER MTC FERRY RELEASE REF. LOG NO. 4938582 AND 4938584. ECS DECONTAMINATION COMPLETED, NO FURTHER ODOR PRESENT. MCC NOTIFIED. WAITING ON ENGINE REPLACEMENT. (LP# 2905806)
